Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Bendamustine and Nausea

Most people are likely to experience diarrhea, vomiting, and nausea during treatment with bendamustine (Treanda®). In fact, up to 75 percent of people receiving this chemotherapy medication during clinical trials reported nausea as a side effect. Fortunately, your healthcare provider may be able to give you certain medications to help minimize these reactions with bendamustine.
 
If you are using bendamustine and develop anything that "just does not seem right," contact your healthcare provider right away. He or she can help make a diagnosis and provide the necessary treatment if you develop problems while using this drug.
 
(To learn more, click Bendamustine Side Effects. This article provides a detailed list of other side effects that occurred during clinical trials on this drug, with statistics on how often they occurred.)
The Zen of Cancer Caregiving - Recharge Your Batteries!
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.